Alert archive / Arkansas / Special Weather Statements in 2012

Special Weather Statement, NWS Little Rock, AR

August 8, 2012Desha County, Arkansas

NWS Little Rock, AR issued this special weather statement at Aug 8, 2012, 7:39 PM CDT for Desha County, Arkansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2012, 7:39 PM CDT (00:39 UTC)
Expired
Aug 8, 2012, 8:10 PM CDT
In force
31 min
Issued by
NWS Little Rock, AR

County Desha County, AR

The radar

The Little Rock radar (KLZK), 162 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2012-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 983 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2012-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
983 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1508 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

737 
WWUS84 KLZK 090039
SPSLZK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
739 PM CDT WED AUG 8 2012

ARZ065-090110-
DESHA AR-
739 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DESHA COUNTY UNTIL
815 PM CDT...

AT 734 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LUCCA LANDING...OR 7 MILES SOUTHEAST OF
ROHWER...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  ROHWER...             MCGEHEE...            MASONVILLE...
  LUCCA LANDING...      JERSEY POINT...       ARKANSAS CITY...
  MCARTHUR...           WHITE RIVER LNDG...   WARGO LANDING...
  TRIPPE JUNCTION...    SWAN DEER LAKE...     POTHOLE LAKE...
  PELICAN LAKE...       MCGEHEE MUNI ARPT...  JIMMIE LAKE...
  JEFFERSON LAKE...     DESOTO LANDING...     DEEP LAKE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3376 9101 3378 9113 3372 9114 3372 9106
      3367 9103 3366 9111 3370 9120 3367 9122
      3359 9113 3356 9124 3351 9125 3352 9136
      3356 9136 3356 9145 3372 9134 3395 9102
      3392 9101 3385 9106 3378 9098
TIME...MOT...LOC 0039Z 237DEG 11KT 3372 9117

$$

62

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this special weather statement went out at Aug 8, 6:42 PM CDT, 57 minutes earlier.

Area forecast discussion, Aug 8, 6:42 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
642 PM CDT WED AUG 8 2012

.DISCUSSION...

UPDATED FOR 00Z AVIATION DISCUSSION BELOW...

&&

.AVIATION...

SHRA/TSRA DEVELOPED THIS AFTERNOON...WITH SOME LINGERING ACTIVITY
NEAR THE SERN TERMINALS AT THIS TIME. HAVE MENTIONED VCSH/VCTS AT
THESE SITES FOR THE NEXT 2-3 HRS. OTHERWISE...VFR CONDITIONS WILL
DOMINATE THROUGH THU MORNING. HOWEVER...DO MENTION SOME TEMPO MVFR
VIS FOR FOG THU MORNING AT SITES THAT SAW RAINFALL THIS EVENING.
FRONT WILL PUSH INTO AR FROM THE NORTH ON THU AFTERNOON...WITH
SHRA/TSRA POSSIBLE AHEAD OF THE FRONT LATE IN THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 225 PM CDT WED AUG 8 2012/

DISCUSSION...

MAIN CONCERNS THIS FORECAST CYCLE ARE CHANCES OF CONVECTION AND
CHANCES FOR STRONG TO SEVERE STORMS. THEN A DRY FORECAST FRIDAY
AND INTO THE WEEKEND WITH CLOSER TO NORMAL TEMPS. WILD FIRE
CONCERNS REMAIN.

AFTERNOON CONVECTION HAS DEVELOPED OVER WESTERN TO CENTRAL
AREAS...WITH THE BEST OVER THE WEST AREAS DUE TO THE WEAK FRONTAL
BOUNDARY AND SOME UPPER LEVEL SHORT WAVE ENERGY. A FEW STORMS HAVE
BECOME SEVERE. IN PLACE MOIST AND UNSTABLE AIR MASS SOUTH OF THE
BOUNDARY HAS FUELED STORMS THIS AFTERNOON. NORTH OF THE
BOUNDARY...JUST A BIT DRIER AND MORE STABLE ATMOSPHERE. ALSO FIRE
DANGER REMAINS HIGH...AS WELL AS SOME HEAT INDEX VALUES WILL GO
OVER 100 TO NEAR 105 IN SPOTS THIS AFTERNOON.

SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT

WILL KEEP GOOD CHANCE OF STORMS THIS EVENING TO EARLY NIGHT IN THE
WEST TO WEST CENTRAL...WHILE A SLIGHT CHANCE IN THE EAST. TONIGHT
WILL KEEP A CHANCE OF CONVECTION OVER WEST TO CENTRAL WITH THE
WEAK BOUNDARY AND UPPER SHORT WAVE. OVERALL COVERAGE WILL AGAIN BE
MAINLY OVER THE WEST. THE WEAK FRONT WILL BE MAINLY A LOW PRESSURE
TROUGH AS THE SYSTEM OVER THE PLAINS BECOMES ORGANIZED INTO THURSDAY
MORNING. THURSDAY DURING THE DAY...ADDITIONAL CONVECTION IS
EXPECTED AS THE FRONT SAGS SOUTH AS THE SURFACE LOW OVER MID WEST
PULLS EAST. ADDITIONAL UPPER ENERGY IS ALSO EXPECTED TO MOVE OVER
AR IN THE UPPER NW FLOW. A RISK OF ISOLATED STRONG TO SEVERE
STORMS WILL BE POSSIBLE DUE TO IN PLACE FACTORS. CURRENT ECMWF
TIMING MOST IN LINE WITH TRENDS. LATER THURSDAY TO FRIDAY
MORNING...CONVECTION SHOULD BE WINDING DOWN AND MOVING SE OUT OF
AR. OVERALL A DRY DAY FRIDAY WITH COOLER TEMPS CLOSER TO NORMAL
VALUES ARE EXPECTED. DRY SATURDAY WITH NEAR NORMAL TEMPS.

LONG TERM...SUNDAY THROUGH WEDNESDAY

NOT MUCH CHANGE MADE TO THE LONG TERM FORECAST. UPPER LEVEL PATTERN
FOR THE LONG TERM WILL BE DOMINATED BY LONG WAVE RIDGE AXIS TO THE
WEST OF ARKANSAS...WITH NORTHWESTERLY FLOW OVERHEAD AND JUST TO THE
NORTH OF THE STATE. TEMPS WILL REMAIN BELOW NORMAL THROUGH MUCH OF
THE PERIOD...PERHAPS WARMING BACK TO...OR SLIGHTLY ABOVE NORMAL
VALUES TOWARDS THE END OF THE LONG TERM. THAT BEING SAID...GUIDANCE
IS NOT IN PERFECT AGREEMENT. THE GFS MAINTAINS THE DESCRIBED UPPER
FLOW REGIME...WHILE THE EUROPEAN BUILDS THE UPPER RIDGE EASTWARD
TOWARDS ARKANSAS BY TUE/WED NEXT WEEK. LIKEWISE THE GFS IS COOLER
AND FEATURES MORE RAIN CHANCES AS UPPER DISTURBANCES MOVE THROUGH
THE REGION...WHEREAS THE EURO IS DRIER AND HOTTER. WENT MIDDLE OF
THE ROAD FOR NOW...WITH ONLY 15-20 POPS DURING THE AFTERNOON HOURS
AND TEMPS AROUND NORMAL VALUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     72  95  70  88 /  30  30  20  10
CAMDEN AR         75  95  72  94 /  40  40  20  10
HARRISON AR       70  94  66  84 /  50  20  10   0
HOT SPRINGS AR    75  95  72  92 /  60  30  20  10
LITTLE ROCK   AR  75  96  73  91 /  30  30  20  10
MONTICELLO AR     75  94  73  92 /  40  40  30  10
MOUNT IDA AR      72  95  71  92 /  60  30  10  10
MOUNTAIN HOME AR  72  95  67  86 /  40  30  10   0
NEWPORT AR        72  95  70  88 /  30  30  20  10
PINE BLUFF AR     74  94  73  91 /  30  40  30  10
RUSSELLVILLE AR   71 100  71  91 /  60  30  10  10
SEARCY AR         72  94  71  90 /  30  30  20  10
STUTTGART AR      74  94  72  90 /  30  30  30  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

AVIATION...62
Hazardous weather outlook, Aug 8, 9:23 AM CDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
923 AM CDT WED AUG 8 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-091000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
923 AM CDT WED AUG 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
WESTERN HALF OF THE STATE TODAY...AS A WEAK DISTURBANCE MOVES ACROSS
THE REGION. MOST STORMS WILL REMAIN BELOW SEVERE LIMITS.
HOWEVER...THERE IS THE POTENTIAL FOR AN ISOLATED SEVERE STORM OR
TWO. IN SUCH A CASE...DAMAGING WINDS AND SEVERE HAIL WILL BE THE
MAIN HAZARDS.

HIGHS TODAY WILL BE NEAR 100 DEGREES...WITH HEAT INDEX VALUES
RANGING FROM 100 TO 105 DEGREES.

FIRE DANGER REMAINS EXTREME ACROSS MUCH OF THE STATE DUE TO THE
ONGOING DROUGHT CONDITIONS. BURN BANS ARE IN PLACE IN MANY COUNTIES
OF ARKANSAS...AND ANY UNCONTROLLED OR ACCIDENTAL FIRE COULD QUICKLY
GROW OUT OF CONTROL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT WILL MOVE INTO THE STATE THURSDAY...WITH SCATTERED
SHOWERS AND THUNDERSTORMS ACCOMPANYING IT. AGAIN...MOST STORMS WILL
REMAIN BELOW SEVERE LIMITS BUT AN ISOLATED SEVERE STORM OR TWO
CANNOT BE RULED OUT. DAMAGING WINDS AND SOME LARGE HAIL WOULD BE THE
MAIN THREATS FROM SUCH STORMS.

WIDESPREAD RAINFALL IS NOT LIKELY...SO EXTREME WILDFIRE DANGER WILL
CONTINUE.

AFTER THE FRONT MOVES THROUGH THE STATE FRIDAY...COOLER AND DRIER
AIR WILL MOVE INTO THE REGION. THE NEXT CHANCE FOR RAIN WILL BE
EARLY NEXT WEEK...AS ANOTHER DISTURBANCE MOVES INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

58

In the hours before

Local storm report, Aug 8, 6:16 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
616 PM CDT WED AUG 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     CONWAY                  35.09N 92.45W
08/08/2012                   FAULKNER           AR   AMATEUR RADIO

            A PRIVACY FENCE ALONG DAVE WARD DRIVE WAS BLOWN OVER.

&&

57
Special weather statement, Aug 8, 6:33 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
633 PM CDT WED AUG 8 2012

ARZ065-069-090000-
DESHA AR-DREW AR-
633 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DREW AND WESTERN
DESHA COUNTIES UNTIL 700 PM CDT...

AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES NORTHEAST OF TILLAR...OR 9 MILES WEST OF
ROHWER...MOVING NORTH AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WINCHESTER...         TILLAR...             OMEGA...
  YUKON...              MCARTHUR...           TILLAR BRAKE...
  TILLAR ARPT...        PAW PAW BRAKE...      LOGGY BAYOU...
  EASTMAN BRAKE...      COON BAYOU BRAKE...   AMOS BAYOU...
  AMOS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3384 9153 3386 9135 3368 9130 3367 9148
TIME...MOT...LOC 2333Z 165DEG 3KT 3374 9143

57
Local storm report, Aug 8, 6:37 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
637 PM CDT WED AUG 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     TSTM WND DMG     2 W DOWNTOWN LITTLE ROC 34.73N 92.28W
08/08/2012                   PULASKI            AR   PUBLIC

            LARGE TREES ARE DOWN ON SPRING STREET.

&&

MCLAY
Special weather statement, Aug 8, 6:42 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
642 PM CDT WED AUG 8 2012

ARZ069-090005-
DREW AR-
642 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DREW COUNTY UNTIL
700 PM CDT...

AT 639 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES EAST OF LADELLE...OR 12 MILES SOUTHWEST
OF DERMOTT...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  PLEASANT GROVE...     JEROME...             TOWNSEND LAKE...
  LAKE WALLACE...       DEANE...              COMINTO...
  BYNUM LAKE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3340 9180 3358 9172 3349 9145 3339 9145
      3338 9146 3338 9172
TIME...MOT...LOC 2342Z 296DEG 15KT 3343 9159

57
Special weather statement, Aug 8, 7:12 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
712 PM CDT WED AUG 8 2012

ARZ064-065-069-090040-
DESHA AR-DREW AR-LINCOLN AR-
712 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN LINCOLN...
EASTERN DREW AND SOUTHWESTERN DESHA COUNTIES UNTIL 745 PM CDT...

AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF DERMOTT...MOVING NORTHEAST
AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WINCHESTER...         TILLAR...             OMEGA...
  MCGEHEE...            MASONVILLE...         YUKON...
  SELMA...              MCARTHUR...           JEROME...
  ENON...               COLLINS...            WELLS LAKE...
  TUPELO BRAKE...       TROTTERS BRAKE...     TRIPPE JUNCTION...
  TOWNSEND LAKE...      TILLAR BRAKE...       TILLAR ARPT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3364 9176 3388 9144 3356 9122 3355 9124
      3351 9125 3351 9132 3353 9133 3352 9136
      3356 9136 3356 9144 3339 9145 3338 9146
      3338 9162
TIME...MOT...LOC 0012Z 239DEG 18KT 3360 9158

62
Special weather statement, Aug 8, 7:39 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
739 PM CDT WED AUG 8 2012

ARZ065-090110-
DESHA AR-
739 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DESHA COUNTY UNTIL
815 PM CDT...

AT 734 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LUCCA LANDING...OR 7 MILES SOUTHEAST OF
ROHWER...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  ROHWER...             MCGEHEE...            MASONVILLE...
  LUCCA LANDING...      JERSEY POINT...       ARKANSAS CITY...
  MCARTHUR...           WHITE RIVER LNDG...   WARGO LANDING...
  TRIPPE JUNCTION...    SWAN DEER LAKE...     POTHOLE LAKE...
  PELICAN LAKE...       MCGEHEE MUNI ARPT...  JIMMIE LAKE...
  JEFFERSON LAKE...     DESOTO LANDING...     DEEP LAKE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3376 9101 3378 9113 3372 9114 3372 9106
      3367 9103 3366 9111 3370 9120 3367 9122
      3359 9113 3356 9124 3351 9125 3352 9136
      3356 9136 3356 9145 3372 9134 3395 9102
      3392 9101 3385 9106 3378 9098
TIME...MOT...LOC 0039Z 237DEG 11KT 3372 9117

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:12 PM CDTSpecial Weather StatementLZKDrew28 min
Aug 9, 4:19 PM CDTSpecial Weather StatementLZKPolk31 min
Aug 9, 4:50 PM CDTSevere Thunderstorm WarningLZKPolk25 min
Aug 9, 5:19 PM CDTSpecial Weather StatementLZKClark31 min
Aug 9, 5:30 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring30 min
Aug 9, 5:32 PM CDTSpecial Weather StatementLZKJefferson28 min
Aug 9, 5:57 PM CDTSpecial Weather StatementLZKJefferson28 min

Nearby

Special Weather Statements in Arkansas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.